# SDR 9723619910

- Difficulty date: December 18, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N960N
- Make and model: Doug DC-9-31
- Aircraft serial: 47256
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING LINE MAINTENANCE INSPECTION, FOUND OVERHEAD EMERGENCY LIGHTS BETWEEN ROWS 5 THROUGH 9 INOPERATIVE.  REPLACED POWER SUPPLY.  OPERATIONAL CHECK NORMAL.
